# SDR 9616439940

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 58-112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE LEFT WING STR 13 TO 15, 17 BETWEEN XW 58 AND XRS 112.  REPAIRED STRINGER (P/N 5919239, 5919237, 5919238) PER EA 99-110827.
